# SDR SWIA200921925

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 16,080 hours, 13,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER CENTER AISLE INOP. (FLT 6189)  RELAMPED EMERGENCY LIGHTS.
